# SDR SIMA20231127002

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 18,041 hours, 11,773 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING LEVER DISAGREE / DECLARED EMERGENCY NO INJURIES. -C/A-REMOVED AND REPLACED LANDING GEAR CONTROL LEVER OPTS CHECK GOOD IAW AMM 32-33-01 AND 32-33-00 REF NRWC 040-MIA03455 FOR WORK PERFORMED
